Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Causes of acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

User :   Taking suppliments has side effects or not
User :   like protein suppliments,mass gainers etc
Doctor :   Hi
Doctor :   It has no side effects
User :   and one more thing
User :   I eat aroud 12 eggs because of which I think I'm getting pimples
Doctor :   yes
User :   which food is best to balance it
Doctor :   No food causes pimples actually
Doctor :   Low fat and high protein food
Doctor :   is best
Doctor :   for you to build a good physique
User :   hmm that I'm taking
User :   then why am I having these pimples
User :   and that too in a huge quantity
Doctor :   What is yoru age
Doctor :   and since when are you having pimples
User :   25
User :   from 13
Doctor :   Acne is because of hormonal imbalance and the obstruction of the sebum secreting
Doctor :   pores on the body
User :   yeah technical I know that
User :   I have an oily skin
User :   I wash my face every hour
User :   drink around 3 litres of water
User :   and do almost everything
User :   to avoid it
Doctor :   Ok do not prick it
Doctor :   that is more important

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor